MAUDE Adverse Event Report: COOK UROLOGICAL INC SOF-FLEX PEDIATRIC DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL

COOK UROLOGICAL INC SOF-FLEX PEDIATRIC DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL
Model Number G14840
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that there was a tear in one fenestrated pigtail end of the sof-flex pediatric double pigtail ureteral stent set.There was no reported harm to the patient and no delay in the case.It is not known if the device made patient contact, but no serious injuries were reported.

Brand Name
SOF-FLEX PEDIATRIC DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK UROLOGICAL INC
1100 west morgan st
spencer IN 47460
MDR Report Key7419669
Report Number1820334-2018-01088
Device Sequence Number159989
Product Code FAD
UDI-Device Identifier00827002148406
UDI-Public(01)00827002148406(17)151201(10)U2291637
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG14840
Device Catalogue Number039516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1